Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 412958, 6 pages
http://dx.doi.org/10.1155/2013/412958
Research Article

Improved Inequalities for the Poisson and Binomial Distribution and Upper Tail Quantile Functions

Electronics & Control Group, Teesside University, Middlesbrough TS1 3BA, UK

Received 29 October 2013; Accepted 25 November 2013

Academic Editors: V. Makis and A. Volodin

Copyright © 2013 Michael Short. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Short, “Improved Inequalities for the Poisson and Binomial Distribution and Upper Tail Quantile Functions,” ISRN Probability and Statistics, vol. 2013, Article ID 412958, 6 pages, 2013. doi:10.1155/2013/412958